Advertisement

Nonlinear Oscillations

, Volume 12, Issue 3, pp 314–345 | Cite as

Investigation of the structure of the set of continuous solutions of systems of linear functional difference equations

  • H. P. Pelyukh
  • O. A. Sivak
Article

We establish conditions for the existence of continuous solutions of systems of linear functional difference equations with linearly transformed argument and develop a method for the construction of these solutions.

Keywords

Difference Equation Vector Function Formal Solution Successive Approximation Continuous Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    G. D. Birkhoff, “General theory of linear difference equations,” Trans. Amer. Math. Soc., 12, 243–284 (1911).MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    G. D. Birkhoff, “Formal theory of irregular linear difference equations,” Acta Math., 54, 205–246 (1930).MATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    W. J. Trjitzinsky, “Analytic theory of linear q-difference equations,” Acta Math., 61, 1–38 (1933).CrossRefMathSciNetGoogle Scholar
  4. 4.
    C. R. Adams, “On the irregular cases of linear ordinary difference equations,” Trans. Amer. Math. Soc., 30, No. 3, 507–541 (1928).MATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    R. D. Carmichael, “Linear difference equations and their analytic solutions,” Trans. Amer. Math. Soc., 12, 99–134 (1911).MATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    M. Kuczma, Functional Equations in a Single Variable, PWN, Warsaw (1968).MATHGoogle Scholar
  7. 7.
    A. A. Mirolyubov and M. A. Soldatov, Linear Inhomogeneous Difference Equations [in Russian], Nauka, Moscow (1986).MATHGoogle Scholar
  8. 8.
    A. N. Sharkovskii, Yu. L. Maistrenko, and E. Yu. Romanenko, Difference Equations and Their Applications [in Russian], Naukova Dumka, Kiev (1986).Google Scholar
  9. 9.
    G. P. Pelyukh, “On the theory of systems of linear difference equations with continuous argument,” Dokl. Ros. Akad. Nauk, 407, No. 5, 600–603 (2006).MathSciNetGoogle Scholar
  10. 10.
    G. P. Pelyukh, “On periodic solutions of systems of linear difference equations in a critical case,” Differents. Uravn., No. 3, 421–423 (2008).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2009

Authors and Affiliations

  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations